Sum of Factorial Series

Main Article Content

Montakarn Petapirak
Sompong Chuysurichay


In this research, we find the sum of the series $\sum_{n=0}^{\infty} \frac{1}{(a_n)!}$ where $(a_n)_{n=0}^{\infty}$  is an arithmetic progression of nonnegative integers.

Article Details

How to Cite
Petapirak, M., & Chuysurichay, S. (2018). Sum of Factorial Series. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 63(695), 1–8. Retrieved from
Research Article


[1] Dummit, D. S. and Foote, R. M. (2004). Abstract Algebra (3rd ed.). New York: Jonn Wiley and Sons.
[2] Griffiths, M. (2015). Irrationals sums from reciprocals of factorials. The Mathematical Gazette, 99 (545), 331 - 335.
[3] Mangulis, V. (1965). Handbook of Series for Scientists and Engineers. New York: Academic Press..
[4] Markley N. G. (2004). Principle of Differential Equations, Pure and Applied Mathematics. New York: Wiley-Interscience Series of Texts, monographs, and Tracts.
[5] Stewart, J. (1999). Calculus (4th ed.). California: Brooks/Cole Publishing Company press.